Abstract

abstract:

We investigate the K\"ahler-Ricci flow on holomorphic fiber spaces whose generic fiber is a Calabi-Yau manifold. We establish uniform metric convergence to a metric on the base, away from the singular fibers, and show that the rescaled metrics on the fibers converge to Ricci-flat K\"ahler metrics. This strengthens previous work of Song-Tian and others. We obtain analogous results for degenerations of Ricci-flat K\"ahler metrics.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 653-698
Launched on MUSE
2018-05-10
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.